# SDR KBMA88649

- Difficulty date: February 20, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 064010540030
- Part serial: 7041
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,792 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF HAS CONSTANT SQUELCH ON AFTER APPROX 30 MINUTES OF OPERATION.  WILL NOT RESET.
